# SDR CA120711004

- Difficulty date: July 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28R-180
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YK1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Part number: AEL75167
- Condition: Cracked
- Location: Engine Oil
- Part time: 35 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, Y
- Precautionary procedure: B, A

## Discrepancy

(CAN) THE ACFT WAS IN CRUISE AT 3500 FT AND START TO HAVE AN OIL LEAK, POWER SETTING WAS 2300 RPM AT 24" OF BOOST.  ENGINE POWER WAS REDUCE TO 1500 RPM AND DESCEND START. AFTER COUPLE MINUTE, PILOT COULD NOT SEE IN WINDSHIELD AND ENGINE QUIT.  EMERGENCY LANDING CARRIED OUT IN NEAREST FIELD NO DAMAGE TO ACFT.  BUT ENGINE IS UNSERVICEABLE AND GOVERNOR LINE CRACK.  THIS LINE WAS REPLACE DEC 23 2011 FOR THE SAME REASON, OIL LEAK.
